MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, haptic of the lens was partially missing.The surgery was completed on same day with identical one.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The lens was not returned.A photo was provided showing the clear lens model positioned incorrectly in the lens case.One haptic appears to be broken and/or torn in the gusset area and the opposite haptic appears to be broken (or torn) at the gusset area and broken in the distal area.Viscoelastic appears to be present on the lens.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Based on our observation of the attached photo, the haptic is broken and clinical solution appears to be present on the lens.It is difficult to make a final determination without evaluation of the physical sample.The root cause cannot be determined based on available information.Another company lens was used to complete the implantation.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24926482
Report Number1119421-2026-00827
Device Sequence Number10727626
Product Code HQL
UDI-Device Identifier00380652555999
UDI-Public(01)00380652555999(17)300621(11)250623(10)16060145
Combination Product (Y/N)N
Initial Reporter CountryUP
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.295
Device Lot Number16060145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown